Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Some Results for Formal Local Cohomology Modules

Some Results for Formal Local Cohomology Modules

Year:    2010

Author:    Lizhong Chu

Communications in Mathematical Research , Vol. 26 (2010), Iss. 3 : pp. 230–238

Abstract

Let (R,m) be a commutative Noetherian local ring, I an ideal of R and M a finitely generated R-module. Let limnHim(M/InM) be the ith formal local cohomology module of M with respect to I. In this paper, we discuss some properties of formal local cohomology modules limnHim(M/InM), which are analogous to the finiteness and Artinianness of local cohomology modules of a finitely generated module.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2010-CMR-19155

Communications in Mathematical Research , Vol. 26 (2010), Iss. 3 : pp. 230–238

Published online:    2010-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords:    local cohomology formal local cohomology coartinian module minimax module Artinian module.

Author Details

Lizhong Chu Email